Brain Chemistry Problems Archives

antidepressant/anxiety drugs negative affect

[ Brain Chemistry Problems Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!
 
        

antidepressant/anxiety drugs negative affect

Posted by
Mary on May 21, 2001 at 17:21:00:

One year ago I was given several anti-depressents along with anxiety medications. I took myself off of all medication after 6 mo's. Since that time I have developed chronic pain that never existed prior to taking these meds. I do not believe I needed any of them to begin with and they did not nothing but cloud my mind. Could the drugs have altered my brain chemistry in some fashion? There is no other cause for my pain. I was a picture of health prior to this. It would seem to me that if your brain is not short on any chemicals, that taking them would give you too much. Anyone have any ideas?



Re: antidepressant/anxiety drugs negative affect

Posted by jt on May 22, 2001 at 07:08:53:

In Reply to: antidepressant/anxiety drugs negative affect posted by Mary on May 21, 2001 at 17:21:00:

i suffer from cfs. i too tries antidepressants , and every time they made me sick as hell. i believe sone how they messed with my brain chemistry. i have been off them for 2 motnhs now and i still feel "brain" effects from them, this has gotten better though since i stopped.



Re: antidepressant/anxiety drugs negative affect

Posted by Mary on May 22, 2001 at 13:30:30:

In Reply to: Re: antidepressant/anxiety drugs negative affect posted by jt on May 22, 2001 at 07:08:53:

My brain function has finally returned to normal after 12 mo's, but the pain I have which may be FMS they tell me, has gotten worse. I still wonder if the meds could have triggered this

Follow Ups:


Re: antidepressant/anxiety drugs negative affect (Archive in brain chemistry.)

Posted by Walt Stoll on May 23, 2001 at 09:53:06:

In Reply to: antidepressant/anxiety drugs negative affect posted by Mary on May 21, 2001 at 17:21:00:

Hi, Mary.

It is now suspected that ALL prescription "mood altering drugs" cause permanent changes in the brain structure and function. Just one more "whoops factor"!

Your best bet is to do serious wellness and help your brain heal.

Walt

Follow Ups:


Re: antidepressant/anxiety drugs negative affect

Posted by Mary Johnson on May 27, 2001 at 03:42:49:

In Reply to: antidepressant/anxiety drugs negative affect posted by Mary on May 21, 2001 at 17:21:00:

I also took myself off Paxil and that was a mistake. My blood pressure went up and I felt so strange. Had to get back on them. Doctor told me I should never have done that, says you have to get off them gradually.

Follow Ups:


[ Brain Chemistry Problems Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!